# SDR RAIA00211303

- Difficulty date: October 6, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 22,171 hours, 24,785 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Computer
- Part number: 350A52005009
- Part serial: 238
- Condition: Inoperative
- Part time: 12,975 hours, 15,065 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

5536-STL- NOSE LANDING GEAR INDICATION INOP FWD PANEL. MAINTENANCE DEFERRED PER MEL, SUBSEQUENTLY REMOVED AND REPLACED MULTIFUNCTION COMPUTER, OPS CK OK.
